By Yorozu S.

We provide a generalization of the outcome bought via C. Currais-Bosch. Weconsider the -operator linked to a transverse Killing box v on acomplete foliated Riemannian manifold . lower than a undeniable assumption,we end up that, for every belongs to the Lie algebra of the linearholonomy team . a unique case of our end result, the model of the foliationby issues, implies the consequences given through B. Kostant (compact case) andC. Currfis-Bosch (non-compact case).

Show description

Read Online or Download A-operator on complete foliated Riemannian manifolds PDF

Best mathematics books

Propagation des Singularites des Solutions d'Equations Pseudo-Differentielles a Caracteristiques de Multiplicites Variables

Berlin 1981 Springer Verlag. Lecture Notes in arithmetic 856. Sm. quarto. , 237pp. , unique revealed wraps. VG.

Discrete Mathematics in Statistical Physics: Introductory Lectures

The booklet first describes connections among a few uncomplicated difficulties and technics of combinatorics and statistical physics. The discrete arithmetic and physics terminology are relating to one another. utilizing the tested connections, a few fascinating actions in a single box are proven from a viewpoint of the opposite box.

Extra info for A-operator on complete foliated Riemannian manifolds

Example text

M. Rubinov, S u p e r l i n e a r Multivalued Mappings and T h e i r Application to P r o b l e m s of Mathematical E c o n o m i c s [in Russian], Nauka, Leningrad (1980). 264. I. A. Rus, "On the method of s u c c e s s i v e a p p r o x i m a t i o n s , n Rev. Roumaine Math. , 17, No. 9, 1433-1437 (1972). 265. B. N. Sadovskii, " L i m i t - c o m p a c t and condensing o p e r a t o r s , n Usp. Mat. Nauk, 2-7, No. 1, 81-146 (1972). 266. Yu. I. Sapronov, "On the homotopy c l a s s i f i c a t i o n of condensing mappings, n T r .

189. B. Sh. Mordukhovich, " C e r t a i n p r o p e r t i e s of multivalued mappings and differential inclusions with an application to the p r o b l e m of the existence of optimal controls," Redkol. Zh. Izv. Akad. Nauk BSSR, Ser. F i z . - M a t . Nauk, Minsk (1980). M a n u s c r i p t deposited at VINITI, Dec. 12, 1980, No. 5268-80 Dep. 190. M. M r s e v i c , " C e r t a i n p r o p e r t i e s of the s p a c e 2X of a topological R0-space," Usp. Mat. Nauk, 3_~4,No. 6, 166-170 (1979). 191.

3, 615-624 (1974). V. I. Blagodatskikh "Some r e s u l t s in the t h e o r y of differential inclusions," in: P r e c . S u m m e r School on O r d i n a r y Differential Equations "Difford 74", P a r t II, Brno (1975), pp. 29-67. V. I. Blagodatskikh "The h i g h - s p e e d p r o b l e m f o r differential inclusions," in: P r e c . Second Conf. of Young R e s e a r c h e r s Dept. Comput. Math. , Moscow (1975), pp. 30-31. V. I. Blagodatskikh "On the theory of sufficient optimality conditions," Dokl.

Download PDF sample

Rated 4.25 of 5 – based on 16 votes